MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of reep3971 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported bedside nurse reports that on day one pump continued to alarm when patient was receiving chemo and it was difficult to obtain blood sample.This was reported to the vat the day after insertion.Chest x-ray and x-ray of the arm were obtained and a kink in the arm was detected.Dl picc was replaced with a tl.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a kink is confirmed; however, the root cause could not be determined.One photo of an arm x-ray was returned for evaluation.An initial visual observation of the photograph showed an arm x-ray.The catheter is visible in the arm.Shortly after entering, the catheter kinks and reverses direction.The catheter then curves and continues progressing up the arm.While a catheter kink was clearly visible in the submitted photographs, inspection of those photographs was insufficient to identify the cause of the kink.Consequently this complaint is confirmed as ¿cause unknown¿ at this time.Potential contributing factors include weakened material due to flexural fatigue, placement technique, securement technique, and patient anatomical features.No further action is required because the reported event could not be related to a deficiency in product manufacture or deficiency while under correct product use.A lot history review (lhr) of reep3971 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
DOT PROVPPSOLO 4FDL MBP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10490949
Report Number3006260740-2020-03127
Device Sequence Number2476294
Product Code LJS
UDI-Device Identifier00801741154898
UDI-Public(01)00801741154898
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberN/A
Device Catalogue NumberS1294108D2
Device Lot NumberREEP3971
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2020
Event Location Hospital
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1